# SDR AALA990347

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 484 & 496
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 28L AT STA 484 AND STA 496.  REMOVED DAMAGED AREA AND INSTALLED NEW STRINGER SECTION AND REPAIR SPLICE PER 53-10-3 USING NEW STRINGER MATERIAL AND SPLICE MATERIAL BAC 1498-132 WITH 4 EACH .1875 INCH RIVETS EACH SIDE IN HAT CHANNEL AND 6 EACH .1875 INCH RIVETS IN  EACH SIDE IN LOWER CHANNEL.   TST:  47,819 HOURS.  CYCLES:  25,533.  (X)
